# SDR HNAA2023050900158

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 48,896 hours, 38,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: C1346
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT 3 FLOOR PROX LIGHTS FLASH BUT DO NOT STAY ON.  R&R'D EMERGENCY BATTERY PACK IAW AMM 33-50-04
